# SDR AALA202201108699

- Difficulty date: January 5, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 60,507 hours, 35,422 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Out Of Limits
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON STRAIGHT FLIGHT COURSE AT .80M, AIRCRAFT MAINTAINS A 2-3 DEGREE RIGHT BANK WITH 1.9-2.0 UNITS OF LEFT RUDDER TRIM. TRIED W/BOTH A/P- SAME RESULTS (OPEN)
